# SDR SWAA2023050425848

- Difficulty date: April 5, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 663 VAPOR BARRIER CRACK RBL 45<[01] REPAIRED DAMAGED AREA AT RT VAPOR BARRIER PER B737 SRM 51-70-04;[02] VERIFIED STEP # 1
